RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2006, Number 4, Pages 41–50 (Mi ivm1205)  

This article is cited in 4 scientific papers (total in 4 papers)

On the Cauchy problem for a multidimensional system of Lamé equations

O. I. Makhmudov, I. É. Niezov

Samarkand State University

Full text: PDF file (190 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2006, 50:4, 39–49

Bibliographic databases:
UDC: 517.946
Received: 02.07.2004

Citation: O. I. Makhmudov, I. É. Niezov, “On the Cauchy problem for a multidimensional system of Lamé equations”, Izv. Vyssh. Uchebn. Zaved. Mat., 2006, no. 4, 41–50; Russian Math. (Iz. VUZ), 50:4 (2006), 39–49

Citation in format AMSBIB
\Bibitem{MakNie06}
\by O.~I.~Makhmudov, I.~\'E.~Niezov
\paper On the Cauchy problem for a multidimensional system of Lam\'e equations
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2006
\issue 4
\pages 41--50
\mathnet{http://mi.mathnet.ru/ivm1205}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2241417}
\zmath{https://zbmath.org/?q=an:1173.35717}
\elib{https://elibrary.ru/item.asp?id=11169488}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2006
\vol 50
\issue 4
\pages 39--49


Linking options:
  • http://mi.mathnet.ru/eng/ivm1205
  • http://mi.mathnet.ru/eng/ivm/y2006/i4/p41

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. E. Niyozov, O. I. Makhmudov, “The Cauchy problem of the moment elasticity theory in $\mathbf R^m$”, Russian Math. (Iz. VUZ), 58:2 (2014), 24–30  mathnet  crossref
    2. Juraev D.A., “The Cauchy problem for matrix factorizations of the Helmholtz equation in an unbounded domain”, Sib. Electron. Math. Rep., 14 (2017), 752–764  mathnet  crossref  mathscinet  zmath  isi  scopus
    3. Juraev D.A., “On the Cauchy Problem For Matrix Factorizations of the Helmholtz Equation in An Unbounded Domain in R-2”, Sib. Electron. Math. Rep., 15 (2018), 1865–1877  mathnet  crossref  mathscinet  isi  scopus
    4. Juraev D.A., “On the Cauchy Problem For Matrix Factorizations of the Helmholtz Equation in a Bounded Domain”, Sib. Electron. Math. Rep., 15 (2018), 11–20  mathnet  crossref  mathscinet  zmath  isi  scopus
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:142
    Full text:55
    References:34
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020